MAUDE Adverse Event Report: HALYARD HEALTH READY CARE ORAL CARE SUCTION PROBE WITH BALLARD TECHNOLOGY; VAP ORAL CARE PRODUCTS

HALYARD HEALTH READY CARE ORAL CARE SUCTION PROBE WITH BALLARD TECHNOLOGY; VAP ORAL CARE PRODUCTS
Model Number 123
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 02 jan 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the probe tip detached in the patient's mouth, and the patient swallowed it.No other information has been provided at this time.
 
Additional Manufacturer Narrative
The sample is reported to be not available.All information reasonably known as of 08-mar-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
READY CARE ORAL CARE SUCTION PROBE WITH BALLARD TECHNOLOGY
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7161714
Report Number8030647-2018-00001
Device Sequence Number11257377
Product Code BSY
UDI-Device Identifier00609038000411
UDI-Public00609038000411
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number123
Device Catalogue Number991093810
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date03/08/2018
Patient Sequence Number1